# SDR 2002F00453

- Difficulty date: March 20, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK SIX INCHES LONG AT LOWER LEFT Z-FRAME IN FORWARD CARGO PIT STATION 480 LBL 32.  (M)
